MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL; CHPV
Catalog Number 823115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A sales representative reported: "on (b)(6) 2022, the patient had hydrocephalus symptoms and a destroyed mechanism was seen on x-ray.They talked about it as part of a further training course." the valve was implanted on (b)(6) 2013; explanted and replaced on (b)(6) 2024.The boy has had a total of 7 mris in his life, the last one was on (b)(6) 2024.The valve defect also occurred during this time.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.The hakim valve was returned for evaluation: dhr - lot cpkb4k, conformed to the specifications when released to stock failure analysis - the valve was visually inspected; stator was dislodged.The valve was disassembled.The valve was visually inspected under microscope at appropriate magnification : biological debris was found on the motor and on the ruby ball.Traces of corrosion have been identified on stator.A visual control magnetizing engines was done, a normal polarization was noted.Root cause - -the root cause for the problem reported by the customer is due to the corrosion of the mechanism linked to the accumulation of biological debris which has weakened and destroyed the mechanism.The root cause for the programming issue is due to biological debris and protein build up interfering with the valve in view of the biological debris found during the investigation.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE CLYNDRICAL
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18841821
Report Number3013886523-2024-00067
Device Sequence Number7216085
Product Code JXG
UDI-Device Identifier10886704041504
UDI-Public(01)10886704041504(17)180731(10)CPKB4K
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number823115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown